MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SPECIAL PROCEDURES

MEDLINE INDUSTRIES, LP; SPECIAL PROCEDURES
Catalog Number DYNJ85425A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, the week of (b)(6) 2024 the syringe detached from the manifold during procedural set up.
 
Additional Manufacturer Narrative
According to the facility, the week of (b)(6) 2024 the syringe detached from the manifold during procedural set up.Per the facility there was no patient involvement or injury reported.Per the facility they replaced the manifold, but they believe the issue occurred due to the syringe.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Added reporter profession (health care professional- nurse).

Common Device Name
SPECIAL PROCEDURES
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes dr
northfield, IL 60093
2173279112
MDR Report Key20181499
Report Number1423395-2024-00478
Device Sequence Number8196683
Product Code OES
UDI-Device Identifier40195327698608
UDI-Public40195327698608
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ85425A
Device Lot Number24EMG71
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown